# SDR COMA9960419

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- System (JASC): 3444 · Ground Proximity System
- Part: Radar Alt
- Part number: 6227209002
- Condition: Malfunction
- Location: E&E Compt
- Part time: 8,102 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR ALTIMETER MESSAGE.  REPLACED THE RAC-870 NR 2.
